Sponsored
Children's Allegra 12 Hour Allergy Relief Liquid - Berry Flavor - Fexofenadine Hydrochloride
$20.49 when purchased online
Target Online store #3991
About this item
Highlights
- INCLUDES: One (1) 8-ounce bottle of Allegra Children's 12-Hour Allergy Relief Liquid, Berry Flavor
- 12-HOUR RELIEF: One dose of liquid antihistamine provides 12 hours of powerful relief from kids' allergy symptoms
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
- FAST-ACTING: Children's 12-Hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- INDOOR & OUTDOOR ALLERGIES: Use Allegra Children's liquid for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
- BERRY FLAVOR LIQUID: This allergy medicine for children 2 years and older comes in a berry flavor and goes down smoothly
- ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
Description
Kid allergies are unpleasant, but taking children's allergy medicine doesn't have to be. Alleviate your child's allergy symptoms with Allegra Children's 12-Hour Allergy Relief Liquid in berry flavor. Children's Allegra is for kids 2 years and older provides 12 full hours of non-drowsy relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. Use Allegra children's allergy medicine for indoor and outdoor allergens like pollen, ragweed, grass, trees, and pet dander. Best of all, this OTC medicine is made with active ingredient fexofenadine, an antihistamine designed to have no impact on kids' concentration, alertness, or learning ability due to drowsiness. Stock up on Allegra Children's 12-Hour Liquid for everyday relief from kids' allergy symptoms.
Trial/Mini/Travel Size: Yes
Suggested Age: 2 Years and Up
Health Facts: Contains Antihistamine, Ethyl Alcohol-Free, Dye-Free
Active Ingredient Strength Value: 30 Milligrams
Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have kidney disease
Duration: 12 Hours
Product Form: Liquid
Primary Active Ingredient: Fexofenadine
Package Quantity: 1
Net weight: 8 fl oz (US)
Features: 12 Hour Relief, Non-Drowsy
TCIN: 15068148
UPC: 041167424414
Item Number (DPCI): 094-04-0194
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it.
Active ingredients
fexofenadine hcl 30.0mg
Directions
Directions ■ shake well before using ■ use only with enclosed dosing up Adults and children 12 years of age and over: take 10 ml every 12 hours; do not take more than 20 ml in 24 hours Children 2 to under 12 years of age: take 5 ml every 12 hours; do not take more than 10 ml in 24 hours Children under 2 years of age: ask a doctor Adults 65 years of age and older: ask a doctor Consumers with kidney disease: ask a doctor Note: ml = millilitersInactive ingredients
inactive ingredients: butylparaben, edetate disodium, flavor, poloxamer 407, propylene glycol, propylparaben, purified water, sodium phosphate dibasic heptahydrate, sodium phosphate monobasic monohydrate, sucrose, titanium dioxide, xanthan gum, xylitol
Shipping details
Estimated ship dimensions: 2.5 inches length x 2.9 inches width x 6.7 inches height
Estimated ship weight: 0.75 pounds
Return details
This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
You might also want
Guests also viewed
Discover more options
$6.49($1.62/fluid ounce)
was $8.29 New lower price
4.8 out of 5 stars with 721 ratings
Summary of reviews
Children's Allegra Allergy medication has received positive feedback from guests for its effectiveness in managing seasonal allergies in kids. Many guests appreciate the pleasant flavors, such as berry and orange, which make it easier for children to take without fuss. The product is noted for its quick action, providing relief from symptoms like sneezing and itchy eyes. However, some guests mentioned concerns about the dosage frequency and taste preferences. Overall, it is a reliable choice for allergy relief.
Summary created by AI from text of reviews reflecting recent feedback provided across different star ratings (includes incentivized reviews)
4.7 out of 5 stars with 549 reviews
effectiveness: 4.67 out of 5
quality: 4.59 out of 5
value: 4.39 out of 5
97% would recommend
36 recommendations
Kid approved ! Tastes like candy
5 out of 5 stars
nohemyv - 1 year ago
originally posted on influenster.com

It’s March , the pollen is HERE ! My kids have been sneezing , eyes watering , all that stuff. My kids hate taking oral medicine but with the white liquid they truly were intrigued , they took it without throwing fits ! That’s a HUGE GREEN FLAG! They compared the taste to candy , so WIN WIN
Love it!
5 out of 5 stars
Thumbs up graphic, would recommend
Kerrie - 1 year ago, Verified purchaser
This is the best stuff for my kids allergies!!!
Works for us
5 out of 5 stars
Thumbs up graphic, would recommend
tkb123 - 1 year ago, Verified purchaser
Allergra is the only allergy relief that works for my son. I enjoy buying it from Target because it goes on sale often, it is pretty expensive.
Didnt help
3 out of 5 stars
Thumbs down graphic, would not recommend
Kris810 - 2 years ago
Didn’t really help my daughter. Can’t recommend.
Fast working and not too drying
4 out of 5 stars
ashleyg749 - 2 years ago
originally posted on influenster.com

My daughter has tried every other children's seasonal allergy medication available and all of them dried her out so much that she had bad nose bleeds. Not Allegra! She hasn't had a nose bleed since she started taking it a month ago. It started working faster than the others when we started it too. She says that it tastes like berry flavored yogurt.
Very satisfied helps
5 out of 5 stars
Clara - 2 years ago, Verified purchaser
My daughter says it works better than zyrtec or clairitin
Seasonal allergies gone
5 out of 5 stars
Thumbs up graphic, would recommend
Nina - 2 years ago, Verified purchaser
I love it plus its non drowsy so i can hive it before going to school
Bottle was opened
1 out of 5 stars
Lauren B - 2 years ago, Verified purchaser
Box seemed sealed but bottle was sticky, like opened and leaking, seal was loose. I should have returned it but threw it out to fast in disgust.
Allergra for kids
4 out of 5 stars
Thumbs up graphic, would recommend
Mommikommi - 2 years ago, Verified purchaser
Always helps with allergies
To expensive for no results
1 out of 5 stars
Juan - 2 years ago
originally posted on allegra.com
Every time I buy Allegra I get sad. The amount that comes is to few for the price and my kid just keep with the allergy
Works great
5 out of 5 stars
Thumbs up graphic, would recommend
Phillips - 3 years ago, Verified purchaser
My family go to for our kids allergies works great for the kids!
Fast acting without the drowsiness.
5 out of 5 stars
Thumbs up graphic, would recommend
JGUMA - 3 years ago, Verified purchaser
My son has really bad allergy flare ups. I occasionally use Benadryl as well, but this is faster acting and doesn't make him drowsy.
Great Allergy medicine
5 out of 5 stars
Michelle - 3 years ago, Verified purchaser
I have been using this medication for many years now. I give this to my children everyday. They have no side effects. This works well to stop runny nose, itchy and watery eyes and other seasonal allergy symptoms. This was also recommended by our pediatrician. I use this myself and it works well.
It DOES Cause Drowsiness
4 out of 5 stars
Thumbs up graphic, would recommend
- 3 years ago, Verified purchaser
It’s effective in controlling seasonal allergy symptoms where Claritin and Zyrtec failed. However, their claim of non drowsy is misleading. All anti histamines are known to cause drowsiness. This has caused major sleepiness & fatigue for us. There are also many inactive ingredients that I wonder why add? Wish they would remove all the artificial ingredients.
Effective
4 out of 5 stars
Thumbs up graphic, would recommend
TSL - 3 years ago, Verified purchaser
Effective and helps for our kids.
My daughter has seasonal
5 out of 5 stars
machi87 - 3 years ago
originally posted on influenster.com

My daughter has seasonal allergies. This is a great product for allergies on children. It works pretty well. It is very effective for all kind of allergies.
Amazing
5 out of 5 stars
Thumbs up graphic, would recommend
- 3 years ago, Verified purchaser
My 3 Year Old Has Horrible Spring Allergies And Was Miserable And Not Wanting To Eat. Within 10 Minutes If Taking It, He Felt So Much Better And Was Eating Again! This Stuff Is A Miracle Worker!
Love It!!
5 out of 5 stars
Thumbs up graphic, would recommend
Len - 3 years ago, Verified purchaser
Works Great On My Kids
Worked great
5 out of 5 stars
Kim24fan19739 - 3 years ago
originally posted on Home Tester Club

[This review was collected as part of a promotion.] This product worked great on my chikd and did not make him drowsy which is akways a plus. A drowsy chikd in my home means a cranky child
Keeping those allergies at bay
5 out of 5 stars
Lo25858 - 3 years ago
originally posted on Home Tester Club

[This review was collected as part of a promotion.] This makes it so easy to give to my child. No fussing with pills, and the flavor isn’t terrible either. It delivers on its promise.